Fixed point for generalized contractions on G- metric spaces

International Journal of Advances in Applied Mathematics and Mechanics. 2014;2(2):39-51

 

Journal Homepage

Journal Title: International Journal of Advances in Applied Mathematics and Mechanics

ISSN: 2347-2529 (Online)

Publisher: International Journal of Advances in Applied Mathematics and Mechanics

LCC Subject Category: Science: Physics: Descriptive and experimental mechanics | Science: Mathematics

Country of publisher: India

Language of fulltext: English

Full-text formats available: PDF

 

AUTHORS

Animesh Gupta

EDITORIAL INFORMATION

Double blind peer review

Editorial Board

Instructions for authors

Time From Submission to Publication: 6 weeks

 

Abstract | Full Text

None